IVF-Infertility.com home

How did you get over symptom of dizziness from some meds?

Discussion group for all topics related to infertility including preparation for pregnancy, causes, investigation and treatment of infertility.

How did you get over symptom of dizziness from some meds?

Postby pattieh » Wed Aug 12, 2009 11:41 pm

I had the transfer this past Monday and the doctor just prescribed 2 mg (4 small pills - 2 in he morning, 2 at night) of Estradiol (a.k.a. Estrace). Just took my first dose (2 pills) and feel a tad dizzy and lightheaded. I will probably just take the ones at night prior to going to sleep. But I'm worried about the ones that I'll need to take in the morning prior to going to work. I need to drive to work and now am afraid that it could hamper my driving.

How do you get over the dizziness of any of your meds? Does drinking more water make it go away faster?
pattieh
Member
 
Posts: 54
Joined: Wed Feb 25, 2009 11:13 pm

Return to General Forum

Who is online

Users browsing this forum: Google [Bot] and 3 guests